World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Theoretical and Applied Finance cover

Volume 17, Issue 08 (December 2014)

No Access
A NEW ARGUMENT IN FAVOR OF HYPERBOLIC DISCOUNTING IN VERY LONG TERM PROJECT APPRAISAL
  • 1450049

https://doi.org/10.1142/S0219024914500496

No Access
INFORMATION AND OPTIMAL INVESTMENT IN DEFAULTABLE ASSETS
  • 1450050

https://doi.org/10.1142/S0219024914500502

No Access
CONSTANT MATURITY TREASURY CONVEXITY CORRECTION
  • 1450051

https://doi.org/10.1142/S0219024914500514

No Access
AMERICAN OPTIONS WITH GRADUAL EXERCISE UNDER PROPORTIONAL TRANSACTION COSTS
  • 1450052

https://doi.org/10.1142/S0219024914500526

No Access
REDUCED-ORDER MODELS FOR THE IMPLIED VARIANCE UNDER LOCAL VOLATILITY
  • 1450053

https://doi.org/10.1142/S0219024914500538

No Access
ON THE SHAPE OF RISK AVERSION AND ASSET ALLOCATION
  • 1450054

https://doi.org/10.1142/S021902491450054X

No Access
ON THE CREDIT RISK OF SECURED LOANS WITH MAXIMUM LOAN-TO-VALUE COVENANTS
  • 1450055

https://doi.org/10.1142/S0219024914500551